教師資料查詢 | 類別: 期刊論文 | 教師: 郭忠勝 Guo, Jong-shenq (瀏覽個人網頁)

標題:Dynamics for a complex-valued heat equation with an inverse nonlinearity
學年101
學期2
出版(發表)日期2013/04/01
作品名稱Dynamics for a complex-valued heat equation with an inverse nonlinearity
作品名稱(其他語言)
著者Guo, Jong-Shenq; Ling, Chia-Tung
單位淡江大學數學學系
出版者Maryland Heights: Academic Press
著錄名稱、卷期、頁數Journal of Mathematical Analysis and Applications 400(1), pp.153-160
摘要We study the Cauchy problem for a parabolic system which is derived from a complex-valued heat equation with an inverse nonlinearity. First, we provide some criteria for the global existence of solutions. Then we consider the case when the initial data are asymptotically constants and obtain that, depending on the asymptotic limits, the solution quenches at space infinity or exists globally in time.
關鍵字Cauchy problem; Complex-valued heat equation; Global existence; Quenching
語言英文(美國)
ISSN0022-247X
期刊性質國外
收錄於SCI;
產學合作
通訊作者Guo, Jong-Shenq
審稿制度
國別美國
公開徵稿
出版型式電子版;紙本;
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!